# SDR FDEA202407040928

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 91,482 hours, 19,279 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71771
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER BETWEEN   AUXILLARY SPAR AND YW 467 FOUND CORROSION. LEFT WING - UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER  DOUBLER BETWEEN   AUXILLARY SPAR AND YW 467 AREA CORROSION REMOVED FOUND EXCEEDED LIMIT AS PER   SRM 57-20-01-1A  ALLOWABLE DAMAGE 1 FIGURE 101. MAIN LANDING GEAR SUPPORT UPPER   DOUBLER REPAIRED AS PER EA 1-5730-T0379490 PART 1 TITLE: WING-PLATES AND SKINS-LH   WING-CORROSION FOUND ON MLG SUPPORT UPPER DOUBLER BETWEEN AUX SPAR AND YW 467.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
